# SDR UALA2011090504792

- Difficulty date: September 4, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 62,282 hours, 11,111 cycles
- Engine: Pwa PW4077
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 342381
- Part serial: MX569853
- Condition: Faulty
- Location: Rt Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FLT CTL STATUS MESSAGE.  AUTO SP BRAKE, NO AUTOLAND, THRUST ASYM COMP.  CMC FAULTING R ACTUATOR CONTROL ELECTRONICS UNIT, MR27221, PCN 483-9204. MAT SHOWS NO OUTPUT FROM RIGHT ACE TO ALL THREE PFC'S.  REPLACED RIGHT ACE PER MM.  RPLD RT STAB HYD MOTOR PER AMM.  RATE TEST AND MAT STAB SYS TEST PASSED.
